Toggle Main Menu Toggle Search

Open Access padlockePrints

Non-gaussianity in the strong regime of warm inflation

Lookup NU author(s): Professor Ian Moss

Downloads


Abstract

The bispectrum of scalar mode density perturbations is analysed for the strong regime of warm inflationary models. This analysis generalises previous results by allowing damping terms in the inflaton equation of motion that are dependent on temperature. A significant amount of non-gaussianity emerges with constant (or local) non-linearity parameter f(NL) similar to 20, in addition to the terms with non-constant f(NL) which are characteristic of warm inflation.


Publication metadata

Author(s): Moss IG, Yeomans T

Publication type: Article

Publication status: Published

Journal: Journal of Cosmology and Astroparticle Physics

Year: 2011

Volume: 2011

Issue: 8

Print publication date: 09/08/2011

Date deposited: 21/02/2012

ISSN (electronic): 1475-7516

Publisher: Institute of Physics Publishing Ltd.

URL: http://dx.doi.org/10.1088/1475-7516/2011/08/009

DOI: 10.1088/1475-7516/2011/08/009


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share